# SDR CALA2011092600623

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 43,873 hours, 7,097 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG R BLD DUCT LEAK WITH BLD DUCT LEAK LIGHT ON OVERHEAD PANEL. 20 MIN PRIOR GOT A DUCT LEAK LP STATUS MSG.  PERFORMED FIM TASK 26-18-00-101 FOUND 2 ELEMENTS TOUCHING DUCT RT WING BODY, REPOSITIONED ELEMENTS, RAN ENGS.  NO FAULTS NOTED.  A/C OK FOR SERVICE.
